# SDR DALA2018120507035

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N940DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53359
- Aircraft time: 45,998 hours, 37,403 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Malfunctioned
- Location: Flap Position
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 9240 - ATO - AT 110 KNOTS DUE TO SLAT CONFIGURATION WARNING. CORRECTIVE ACTION: DURING TROUBLESHOOTING FOUND FLAP/SLAT HANDLE POSITION SWITCH HARNESS 671 SHORT TO GROUND. REPLACED FLAP/SLAT HANDLE POSITION SWITCH. OK FOR SERVICE. (LP# 5298224)
